RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
 
Comech Andrew

Публикаций: 26 (26)
в MathSciNet: 26 (26)
в zbMATH: 1 (1)
в Web of Science: 1 (1)
в Scopus: 1 (1)
Цитированных статей: 23
Цитирований в Math-Net.Ru: 5
Цитирований в Web of Science: 5
Цитирований в Scopus: 6
Лекций и докладов: 2

Статистика просмотров:
Эта страница:157
Страницы публикаций:155
Полные тексты:26
Списки литературы:21
E-mail:
Сайт: http://www.math.tamu.edu/~comech/

http://www.mathnet.ru/rus/person50584
Список публикаций на Google Scholar
Список публикаций на ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/620358

Полный список публикаций:
| по годам | по типам | по числу цит. в WoS | по числу цит. в Scopus | научные публикации | общий список |



   2012
1. A. Comech, “On global attraction to solitary waves, Klein-Gordon equation with mean field interaction at several points”, J. Differential Equations, 252:10 (2012), 5390–5413  crossref  mathscinet  elib (cited: 2)
2. G. Berkolaiko and A. Comech, “On spectral stability of solitary waves of nonlinear Dirac equation in 1D”, Math. Model. Nat. Phenom., 7:2 (2012), 13–31  crossref  mathscinet  elib (cited: 16)

   2011
3. A. Comech and A. Komech, “Well-posedness and the energy and charge conservation for nonlinear wave equations in discrete space-time”, Russ. J. Math. Phys., 18:4 (2011), 410–419  crossref  mathscinet  elib (cited: 1)
4. A. Comech and A. Komech, “On global attraction to quantum stationary states. Dirac equation with mean field interaction”, Commun. Math. Anal., 2011, no. 3, 131–136  mathscinet

   2010
5. A. Comech and A. Komech, “Global attraction to solitary waves for a nonlinear Dirac equation with mean field interaction”, SIAM J. Math. Anal., 42:6 (2010), 2944–2964  crossref  mathscinet
6. A. Comech and A. Komech, “On global attraction to solitary waves for the Klein-Gordon field coupled to several nonlinear oscillators”, J. Math. Pures Appl., 93:1 (2010), 91–111  crossref  mathscinet

   2009
7. A. Comech and A. Komech, Principles of partial differential equations, Problem Books in Mathematics, Springer, New York, 2009 , x+161 pp.  crossref  mathscinet
8. A. Comech and A. Komech, “Global attraction to solitary waves for Klein-Gordon equation with mean field interaction”, Ann. Inst. H. Poincaré Anal. Non Linéaire, 26:3 (2009), 855–868  crossref  mathscinet

   2008
9. Alexander I. Komech, Andrew A. Komech, “Global Attraction to Solitary Waves in Models Based on the Klein–Gordon Equation”, SIGMA, 4 (2008), 10–23  mathnet (cited: 5)  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 6)

   2007
10. A. Comech and A. Komech, “Global well-posedness for the Schrödinger equation coupled to a nonlinear oscillator”, Russ. J. Math. Phys., 14:2 (2007), 164–173  crossref  mathscinet
11. A. Comech, S. Cuccagna, D.E. Pelinovsky, “Nonlinear instability of a critical traveling wave in the generalized Korteweg-de Vries equation”, SIAM J. Math. Anal., 39:1 (2007), 1–33  crossref  mathscinet
12. A. Comech and A. Komech, “Global attractor for a nonlinear oscillator coupled to the Klein-Gordon field”, Arch. Ration. Mech. Anal., 185:1 (2007), 105–142  crossref  mathscinet

   2006
13. A. Comech and A. Komech, “On the global attraction to solitary waves for the Klein-Gordon equation coupled to a nonlinear oscillator”, C. R. Math. Acad. Sci. Paris, 343:2 (2006), 111–114  crossref  mathscinet

   2005
14. A. Comech and S. Roudenko, “Estimates on level set integral operators in dimension two”, J. Geom. Anal., 15:3 (2005), 405–423  crossref  mathscinet
15. A. Comech and J. Cuevas and P.G. Kevrekidis, “Discrete peakons”, Phys. D, 207:3-4 (2005), 137–160  crossref  mathscinet  elib (cited: 2)

   2004
16. A. Comech, “$L^p\to L^q$ regularity of Fourier integral operators with caustics”, Trans. Amer. Math. Soc., 356:9 (2004), 3429–3454 (electronic)  crossref  mathscinet

   2003
17. A. Comech, D. Pelinovsky, “Purely nonlinear instability of standing waves with minimal energy”, Comm. Pure Appl. Math., 56:11 (2003), 1565–1607  crossref  mathscinet
18. A. Comech, “Type conditions and $L^p$-$L^p$, $L^p$-$L^p{\prime}$ regularity of Fourier integral operators”, Harmonic analysis at Mount Holyoke (South Hadley, MA, 2001), Contemp. Math., 320, Amer. Math. Soc., Providence, RI, 2003, 91–109  crossref  mathscinet
19. A. Comech, S. Cuccagna, “On $L^p$ continuity of singular Fourier integral operators”, Trans. Amer. Math. Soc., 355:6 (2003), 2453–2476 (electronic)  crossref  mathscinet

   2000
20. A. Comech, S. Cuccagna, “Integral operators with two-sided cusp singularities”, Internat. Math. Res. Notices, 2000, no. 23, 1225–1242  crossref  mathscinet

   1999
21. A. Comech, “Optimal regularity of {F}ourier integral operators with one-sided folds”, Comm. Partial Differential Equations, 24:7-8 (1999), 1263–1281  crossref  mathscinet

   1998
22. A. Comech, “Damping estimates for oscillatory integral operators with finite type singularities”, Asymptot. Anal., 18:3–4 (1998), 263–278  mathscinet
23. A. Comech, “Sobolev estimates for the Radon transform of Melrose and Taylor”, Comm. Pure Appl. Math., 51:5 (1998), 537–550  crossref  mathscinet

   1997
24. A. Comech, Asymptotic estimates for oscillatory integral operators, AAT 9728177, ProQuest LLC, Ann Arbor, MI, 1997 , 98 pp.  mathscinet
25. A. Comech, “Integral operators with singular canonical relations”, Spectral theory, microlocal analysis, singular manifolds, Math. Top., 14, Akademie Verlag, Berlin, 1997, 200–248  mathscinet
26. A. Comech, “Oscillatory integral operators in scattering theory”, Comm. Partial Differential Equations, 22:5–6 (1997), 841–867  crossref  mathscinet

Доклады и лекции в базе данных Math-Net.Ru
1. О бифуркации собственных значений из непрерывного спектра
A. Comech
Семинар Добрушинской математической лаборатории ИППИ РАН
29 мая 2012 г. 16:00
2. Спектральная устойчивость уединенных волн в нелинейном уравнении Дирака
A. Comech
Семинар Добрушинской математической лаборатории ИППИ РАН
27 сентября 2011 г. 16:00

Организации
 
Обратная связь:
 Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019